Welcome, Guest. Please login or register.
March 19, 2019, 04:22:10 am

Login with username, password and session length


Members
Stats
  • Total Posts: 742066
  • Total Topics: 61797
  • Online Today: 101
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 3
Guests: 81
Total: 84

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Re: Is it the Triumeq?  (Read 390 times)

0 Members and 1 Guest are viewing this topic.

Offline redneckbossryan

  • Member
  • Posts: 9
Re: Is it the Triumeq?
« on: October 19, 2018, 06:19:31 pm »
So here is the deal:

Iíve been on Triumeq for 23 days now. For the last 2-4 days I feel as if my body is giving out on me (not literally). Symptoms include dizzy, feeling exhausted and all around icky.

My pharmacist and doctor says it isnít serious and I shouldnít worry. Thatís fine... but is it the medication or an opportunistic situation. The problem is now I donít know whatís the Triumeq and whatís just a flu/cold.

Wondering if anyone could share their experiences or light on my dilemma. Iím sure Iíll be fine just want to minimize the effects of it is the medication.

Offline CaveyUK

  • Global Moderator
  • Member
  • Posts: 1,615
Re: Re: Is it the Triumeq?
« Reply #1 on: October 19, 2018, 07:15:41 pm »
none of the things you mentioned sound like the reported side effects of Triumeq, especially as it's just come on the last few days.

It's easy to attribute everything to your meds, but in reality you still get all the illnesses and bugs going around you would have done had you been negative.

It's probably just a virus or something. Take it easy over the weekend and if it doesn't get better then get back in touch with your GP
HIV - Basics
HIV 101
You can read more about Transmission and Risks here:
HIV Transmission and Risks
You can read more about Testing here:
HIV Testing
You can read more about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read more about HIV prevention here:
HIV prevention
You can read more about PEP and PrEP here:
PEP and PrEP

Offline Tony_Wanch

  • Member
  • Posts: 8
Re: Re: Is it the Triumeq?
« Reply #2 on: October 27, 2018, 01:21:29 am »
I hate those generalised comments  It seems difficult to get medics to listen and be truthful as they know only what the leaflet says , no interest , time maybe or knowledge to listen and research what you tell them  . I do not know the answer to your wuestion nut it is valud and you did not get an answer here

Online JimDublin

  • Administrator
  • Member
  • Posts: 11,123
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Re: Is it the Triumeq?
« Reply #3 on: October 27, 2018, 04:07:19 am »
Tony

HIV meds do not prevent general normal illness that happens regardless of HIV status. The OP is new on treatment and was ill for 2-4 days, it happens and they should follow-up with their doctor if they are concerned.

Jim
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Grendal

  • Standard
  • Member
  • Posts: 14
Re: Re: Is it the Triumeq?
« Reply #4 on: October 27, 2018, 11:05:47 am »
If you have a flu/cold you should feel better soon, if you still feel exhausted and/or sore, see your doctor. If your creatinine is high ask for CPK test. Triumeq is great if you can tolerate it but not everyone can.

Offline redneckbossryan

  • Member
  • Posts: 9
Re: Re: Is it the Triumeq?
« Reply #5 on: November 22, 2018, 03:56:16 pm »
So I want to give an update because this is quite serious for me. About 2 weeks ago I started having anxiety attacks. Bad ones!!! It starts off with thoughts of death and suicide and ends witu me calling an ambulance because my heart rate sky rockets.

Last night I took my pill on a raw stomach. I was preparing for a colonoscopy and endoscopy. Within 20 minutes my heart rate went over the top, cold sweats and I honestly thought I was having a heart attack.

My liver enzymes are elevated and all around Iím not handling the Triumeq well. Iím not sure what I am switching to but from what I am reading and what my specialist team tells me, field tests are coming back that what I am experiencing is from the dolgutegravir.

On the flip side, my husband is on Triumeq and having 0 issues.

Online JimDublin

  • Administrator
  • Member
  • Posts: 11,123
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Re: Is it the Triumeq?
« Reply #6 on: November 22, 2018, 04:10:33 pm »
Sorry to hear you are feeling unwell and, hopefully the colonoscopy goes well and they find whatever is they need to find/check.

Quote
It starts off with thoughts of death and suicide

Yeah some meds can exacerbate issues, rare but can happen. Hence always report issues with the doctors. Rare Example of dolutegravir impacts for some..
https://www.poz.com/article/tivicay-component-triumeq-may-rare-severe-depression-side-effect

There is no one size fits all and Triumeq is either a love it or hate it combo it seems.
If you really feel its not for you, than hopefully you can switch to an alternative combo soon that suits you better and I hope you feel good soon.

Take it easy and wishing you a speedy recovery.

Jim
« Last Edit: November 22, 2018, 04:15:34 pm by JimDublin »
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.